Home > Research > Publications & Outputs > The simplest American and real option approxima...
View graph of relations

The simplest American and real option approximations: Geske-Johnson interpolation in maturity and yield

Research output: Contribution to journalJournal article

Published

Standard

The simplest American and real option approximations: Geske-Johnson interpolation in maturity and yield. / Chung, S L; Shackleton, M B.

In: Applied Economics Letters, Vol. 10, No. 11, 2003, p. 709-716.

Research output: Contribution to journalJournal article

Harvard

APA

Vancouver

Author

Chung, S L ; Shackleton, M B. / The simplest American and real option approximations: Geske-Johnson interpolation in maturity and yield. In: Applied Economics Letters. 2003 ; Vol. 10, No. 11. pp. 709-716.

Bibtex

@article{1312906806664c70b5d196424591fa2f,
title = "The simplest American and real option approximations: Geske-Johnson interpolation in maturity and yield",
author = "Chung, {S L} and Shackleton, {M B}",
year = "2003",
language = "English",
volume = "10",
pages = "709--716",
journal = "Applied Economics Letters",
issn = "1350-4851",
publisher = "Routledge",
number = "11",

}

RIS

TY - JOUR

T1 - The simplest American and real option approximations: Geske-Johnson interpolation in maturity and yield

AU - Chung, S L

AU - Shackleton, M B

PY - 2003

Y1 - 2003

M3 - Journal article

VL - 10

SP - 709

EP - 716

JO - Applied Economics Letters

JF - Applied Economics Letters

SN - 1350-4851

IS - 11

ER -